# SDR HEEA086552

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,376 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47320501
- Part serial: 15
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
